# SDR USAA061076

- Difficulty date: August 29, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Aircraft time: 56,300 hours, 56,300 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 986 RBL 45 JUST BELOW DOOR SEAL DRAIN.  FABRICATED NEW ANGLE AND INSTALLED IAW SRM 5-20-01 LEVEL 2 C53-107-01, DEFECT SIZE: 2".
